# SDR JJBA20120114801

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 29,555 hours, 41,673 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Part serial: 678
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, AFTER  SELECTION TO EXTEND LANDING GEAR, NO INDICATION LIGHTS ILLUMINATED.  NO "AMBER" DOORS OPEN, NO "RED" GEAR TRANSITION AND NO "GREEN" DOWN AND LOCKED.  THE GEAR WAS DOWN.  CAPTAIN SELECTED GEAR UP, ABORTED APPROACH FOR A GO-AROUND, GEAR WAS RETRACTED, NO INDICATIONS.  DECLARED AN EMERGENCY,  STARTED 2ND APPROACH AND LANDED SAFELY.  GROUND MX R & R LANDING GEAR SELECTOR PANEL.  A FUNCTIONAL CHECK WAS PERFORMED SATISFACTORY.  ACFT RELEASED FOR AN OPS CHECK FLIGHT.  CHECK FLIGHT WAS SATISFACTORY.  ACFT WAS RELEASED TO FLIGHT STATUS.
